Share This Article:

Exact Traveling Wave Solutions of Nano-Ionic Solitons and Nano-Ionic Current of MTs Using the exp(-φ (ξ ))-Expansion Method

Abstract Full-Text HTML XML Download Download as PDF (Size:980KB) PP. 25-36
DOI: 10.4236/anp.2015.42004    4,386 Downloads   4,928 Views   Citations

ABSTRACT

In this work, the exp(-φ (ξ )) -expansion method is used for the first time to investigate the exact traveling wave solutions involving parameters of nonlinear evolution equations. When these parameters are taken to be special values, the solitary wave solutions are derived from the exact traveling wave solutions. The validity and reliability of the method are tested by its applications to Nano-ionic solitons wave’s propagation along microtubules in living cells and Nano-ionic currents of MTs which play an important role in biology.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Zahran, E. (2015) Exact Traveling Wave Solutions of Nano-Ionic Solitons and Nano-Ionic Current of MTs Using the exp(-φ (ξ ))-Expansion Method. Advances in Nanoparticles, 4, 25-36. doi: 10.4236/anp.2015.42004.

References

[1] Maliet, W. (1992) Solitary Wave Solutions of Nonlinear Wave Equation. American Journal of Physics, 60, 650-654.
http://dx.doi.org/10.1119/1.17120
[2] Maliet, W. and Hereman, W. (1996) The Tanh Method: Exact Solutions of Nonlinear Evolution and Wave Equations. Physica Scripta, 54, 563-568.
[3] Wazwaz, A.M. (2004) The Tanh Method for Travelling Wave Solutions of Nonlinear Equations. Applied Mathematics and Computation, 154, 714-723.
http://dx.doi.org/10.1016/S0096-3003(03)00745-8
[4] EL-Wakil, S.A. and Abdou, M.A. (2007) New Exact Travelling Wave Solutions Using Modified Extended Tanh-Function Method. Chaos, Solitons & Fractals, 31, 840-852.
http://dx.doi.org/10.1016/j.chaos.2005.10.032
[5] Fan, E. (2000) Extended Tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218.
http://dx.doi.org/10.1016/S0375-9601(00)00725-8
[6] Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2015) Exact Traveling Wave Solutions for Modified Liouville Equation Arising in Mathematical Physics and Biology. International Journal of Computer Applications (0975 8887), 112.
[7] Wazwaz, A.M. (2005) Exact Solutions to the Double Sinh-Gordon Equation by the Tanh Method and a Variable Separated ODE Method. Computers & Mathematics with Applications, 50, 1685-1696.
http://dx.doi.org/10.1016/j.camwa.2005.05.010
[8] Wazwaz, A.M. (2004) A Sine-Cosine Method for Handling Nonlinear Wave Equations. Mathematical and Computer Modelling, 40, 499-508.
http://dx.doi.org/10.1016/j.mcm.2003.12.010
[9] Yan, C. (1996) A Simple Transformation for Nonlinear Waves. Physics Letters A, 224, 77-84.
http://dx.doi.org/10.1016/S0375-9601(96)00770-0
[10] Fan, E. and Zhang, H. (1998) A Note on the Homogeneous Balance Method. Physics Letters A, 246, 403-406.
http://dx.doi.org/10.1016/S0375-9601(98)00547-7
[11] Wang, M.L. (1996) Exct Solutions for a Compound KdV-Burgers Equation. Physics Letters A, 213, 279-287.
http://dx.doi.org/10.1016/0375-9601(96)00103-X
[12] Zahran E.H.M. and Khater, M.M.A. (2014) The Modified Simple Equation Method and Its Applications for Solving Some Nonlinear Evolutions Equations in Mathematical Physics. Jokull Journal, 64.
[13] Ren, Y.J. and Zhang, H.Q. (2006) A Generalized F-Expansion Method to Find Abundant Families of Jacobi Elliptic Function Solutions of the (2+1)-Dimensional Nizhnik-Novikov-Veselov Equation. Chaos, Solitons & Fractals, 27, 959-979.
http://dx.doi.org/10.1016/j.chaos.2005.04.063
[14] Zhang, J.L., Wang, M.L., Wang, Y.M. and Fang, Z.D. (2006) The Improved F-Expansion Method and Its Applications. Physics Letters A, 350, 103-109.
http://dx.doi.org/10.1016/j.physleta.2005.10.099
[15] He, J.H. and Wu, X.H. (2006) Exp-Function Method for Nonlinear Wave Equations. Chaos, Solitons & Fractals, 30, 700-708.
http://dx.doi.org/10.1016/j.chaos.2006.03.020
[16] Aminikhad, H., Moosaei, H. and Hajipour, M. (2009) Exact Solutions for Nonlinear Partial Differential Equations via Exp-Function Method. Numerical Methods for Partial Differential Equations, 26, 1427-1433.
[17] Zhang, Z.Y. (2008) New Exact Traveling Wave Solutions for the Nonlinear Klein-Gordon Equation. Turkish Journal of Physics, 32, 235-240.
[18] Wang, M.L., Zhang, J.L. and Li, X.Z. (2008) The (G'/G)-Expansion Method and Travelling Wave Solutions of Nonlinear Evolutions Equations in Mathematical Physics. Physics Letters A, 372, 417-423.
http://dx.doi.org/10.1016/j.physleta.2007.07.051
[19] Zhang, S., Tong, J.L. and Wang, W. (2008) A Generalized (G'/G)-Expansion Method for the mKdv Equation with Variable Coefficients. Physics Letters A, 372, 2254-2257.
http://dx.doi.org/10.1016/j.physleta.2007.11.026
[20] Zayed, E.M.E. and Gepreel, K.A. (2009) The (G'/G)-Expansion Method for Finding Traveling Wave Solutions of Nonlinear Partial Differential Equations in Mathematical Physics. Journal of Mathematical Physics, 50, 013502-013513.
http://dx.doi.org/10.1063/1.3033750
[21] Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Solutions to Some Nonlinear Evolution Equations by the (G'/G)- Expansion Method Equations in Mathematical Physics. Jokull Journal, 64.
[22] Dai, C.Q. and Zhang, J.F. (2006) Jacobian Elliptic Function Method for Nonlinear Differential Difference Equations. Chaos, Solitons & Fractals, 27, 1042-1049.
http://dx.doi.org/10.1016/j.chaos.2005.04.071
[23] Fan, E. and Zhang, J. (2002) Applications of the Jacobi Elliptic Function Method to Special-Type Nonlinear Equations. Physics Letters A, 305, 383-392.
http://dx.doi.org/10.1016/S0375-9601(02)01516-5
[24] Liu, S., Fu, Z., Liu, S. and Zhao, Q. (2001) Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations. Physics Letters A, 289, 69-74.
http://dx.doi.org/10.1016/S0375-9601(01)00580-1
[25] Zahran, E.H.M. and Khater, M.M.A. (2014). Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method. American Journal of Computational Mathematics (AJCM), 4, 455-463.
[26] Rahman, N., Alam, Md.N., Harun-Or-Roshid, Akter, S. and Akbar, M.A. (2014) Application of exp((-\phi(\xi)) Expansion Method to Find the Exact Solutions of Shorma-Tasso-Olver Equation. African Journal of Mathematics and Computer Science Research, 7, 1-6.
http://dx.doi.org/10.5897/AJMCSR2014.0532
[27] Islam, R., Alam, Md.N., A.K.M. Kazi Sazzad Hossain, H.-O.-R. and Akbar, M.A. (2013) Traveling Wave Solutions of Nonlinear Evolution Equations via Exp(-\phi(\xi))-Expansion Method. Global Journal of Science Frontier Research Mathematics and Decision Sciences, 13, 63-71.
[28] Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. Exact Traveling Wave Solutions for Power Law and Kerr Law Non Linearity Using the exp((-\phi(\xi)) Expansion Method. GJSFR, 14.
[29] Sataric, M.V., Tuszyński, J.A. and Zakula, R.B. (1993) Kinklike Excitations as an Energy-Transfer Mechanism in Microtubules. Physical Review E, 48, 589-597.
http://dx.doi.org/10.1103/PhysRevE.48.589

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.